It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Lupus
Jun 23, 2003
Thank you so much for all the info Laur!

I took minocycline off and on throughout highschool and college, that worries me a little bit. And I have so many symptoms and I never know whether they are problems with my body or side effects from the medications I take, ex. dry itchy skin, cotton mouth and extreme nose bleeds. I also was (sort of) diagnosed with eczema, though the doctor seemed uncertain and basically told me it looked like eczema and I could use eczema creams if I wanted to (um ok thanks doc!) I am going to an internalist soon to get some tests done and hopefully it will shed some light on this.

Anyway, I am sorry to hear that you have had so many health problems and I think you are right that doctors do not always have the right answer. We know our bodies better than they do and it seems like they just don't want to listen and are quick to force us into a category rather than come up with an individualized treatment.

I wish you luck with your health and hope that new topical will show you some good results!





All times are GMT -7. The time now is 05:50 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!